# SDR QXEA200800042

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 14,298 hours, 10,850 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2284 - LAVATORY SMOKE DETECTOR WENT OFF 6 TIMES.  MAINTENANCE REMOVED DUST FROM THE SMOKE DETECTOR WITH A LIGHT BLAST OF NITROGEN.  PERFORMED OPERATIONAL TEST WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
